An analogue of row removal for diagrammatic Cherednik algebras

Liron Speyer*, Chris Bowman-Scargill

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We prove an analogue of James–Donkin row removal theorems for diagrammatic Cherednik algebras. This is one of the first results concerning the (graded) decomposition numbers of these algebras over fields of arbitrary characteristic. As a special case, our results yield a new reduction theorem for graded decomposition numbers and extension groups for cyclotomic q-Schur algebras.

Original languageEnglish
Pages (from-to)935-955
Number of pages21
JournalMathematische Zeitschrift
Issue number3-4
Publication statusPublished - 19 Dec 2018

Bibliographical note

Funding Information:
The authors would like to thank the Royal Commission for the Exhibition of 1851 and the Japan Society for the Promotion of Science for their financial support.

Publisher Copyright:
© 2018, Springer-Verlag GmbH Germany, part of Springer Nature.

Copyright 2019 Elsevier B.V., All rights reserved.

Cite this